# SDR 2001UALA02312

- Difficulty date: November 21, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 38,345 hours, 14,386 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED STATION 1697 AT STRINGER 20LT AND STRINGER 21LT.  MAJOR REPAIR ACCOMPLISHED.STRINGER 20LT AND 21LT REPAIRED. FILER AND DOUBLER INSTALLED.
